MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS SYSTEM

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM; TOTAL KNEE PROSTHESIS SYSTEM
Model Number 163-1509
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record notes no material nonconformance's, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions nor labeling that may have caused or contributed to this mode of failure.
 
Event or Problem Description
A patient directly contacted our company and reported that his insert "sticks out" when he bends.We referred him to his surgeon for consultation.He indicated that he had already contacted his surgeon who took x-rays and determined that nothing was wrong with the implants but asked him to come in for more testing.Subsequent to this call, it was reported that the patient is scheduled for a revision surgery due to a loose insert.

Brand Name
BALANCED KNEE SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7351204
Report Number1722511-2018-00005
Device Sequence Number62006
Product Code JWH
UDI-Device Identifier00822409009008
UDI-Public(01)00822409009008(17)171011(10)A157507
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2017
Device Model Number163-1509
Device Lot NumberA157507
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR